# SDR AALA20140805003

- Difficulty date: August 1, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 87,352 hours, 13,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32511
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LOWER FUSELAGE AT STATION 1197+66 & STRINGER 33 LT.  INSTALLED DOUBLER REPAIR IAW SRM 53-00-01-2R-14, SRM 53-00-01-2R-29 & SUPPORTING EA B767-53-035965.
